# SDR UALA2011020700641

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 60,809 hours, 11,006 cycles
- Engine: Pwa PW4077
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8220006103
- Part serial: 79
- Condition: Faulty
- Location: Auto Pilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AUTOPILOT BACKDRIVE FAILED.   REPLACED RT AUTO PILOT FLIGHT DIRECTOR COMPUTER IAW MM.  CAT 3 CHECKED OK IAW AMM.
